# SDR VNAA0512021

- Difficulty date: December 25, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 2,346 hours, 2,222 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Open
- Location: Electrical Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED AN OPEN ACCESS DOOR.  THE FLIGHT RETURNED TO SRQ AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AC ELECTRICAL GROUND POWER DOOR OPEN.  THE DOOR WAS INSPECTED AND NO DAMAGE WAS FOUND.  THE DOOR WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
